# SDR F3LA2023061900080

- Difficulty date: May 31, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7925
- Aircraft time: 18,355 hours, 7,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 14018.0237 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULE MX. R/H AFT GALLEY SHEAR PLATE HAS SURFACE CORROSION
CORRECTIVE ACTION: REMOVED & REPLACED MAIN CABIN FLOOR STRUCTURE R/H FR69-70 SHEAR PLATE IAW A320 51-72-11 AND 51-44-11. LEAK TEST TRASNFERED TO LEAK & FUNCTIONAL BOOK 14017.0501 PG 6 ITEM 29. WIRING INSTALLED IAW AMM 38-31-06 P0029 & A320 AMM 20-33-21-02. MX ACTION IS ACCEPTABLE. /END//
